CFP last date
20 March 2024
Reseach Article

A New Algorithm for Finding a Minimum Dominating Set of Graphs

by P. Pradhan, B. S. Rawat
International Journal of Computer Applications
Foundation of Computer Science (FCS), NY, USA
Volume 85 - Number 19
Year of Publication: 2014
Authors: P. Pradhan, B. S. Rawat
10.5120/15093-3301

P. Pradhan, B. S. Rawat . A New Algorithm for Finding a Minimum Dominating Set of Graphs. International Journal of Computer Applications. 85, 19 ( January 2014), 9-13. DOI=10.5120/15093-3301

@article{ 10.5120/15093-3301,
author = { P. Pradhan, B. S. Rawat },
title = { A New Algorithm for Finding a Minimum Dominating Set of Graphs },
journal = { International Journal of Computer Applications },
issue_date = { January 2014 },
volume = { 85 },
number = { 19 },
month = { January },
year = { 2014 },
issn = { 0975-8887 },
pages = { 9-13 },
numpages = {9},
url = { https://ijcaonline.org/archives/volume85/number19/15093-3301/ },
doi = { 10.5120/15093-3301 },
publisher = {Foundation of Computer Science (FCS), NY, USA},
address = {New York, USA}
}
%0 Journal Article
%1 2024-02-06T22:02:52.258699+05:30
%A P. Pradhan
%A B. S. Rawat
%T A New Algorithm for Finding a Minimum Dominating Set of Graphs
%J International Journal of Computer Applications
%@ 0975-8887
%V 85
%N 19
%P 9-13
%D 2014
%I Foundation of Computer Science (FCS), NY, USA
Abstract

In the present paper the concept of relative domination power of vertices for finite undirected graphs have been introduced. An algorithm has been developed to obtain a minimum dominating set of a graph. Some results related to domination number and other graph theoretic parameters for a tree also obtained.

References
  1. Harary, F. , 1997 Graph Theory, Narosa Publishing House.
  2. Arumugam, S. , Joseph, J. P. 1999 On graphs with equal domination and connected domination numbers, Discrete Mathematics vol. 206, 45-49.
  3. Deo, N. 2005 Graph Theory with Applications to Engineering and Computer Science, Prentice-Hall of India Private Limited.
  4. Saoud, M. , Jebran, J. 2009 Finding A Minimum Dominating Set by Transforming Domination of Vertices, Acta Universitatis Apulensis 19.
  5. Hedetniemi, S. T. , Laskar, R. C. 1990 Bibliography on Domination in Graph and Some Basic Definitions on domination Parameters, Discrete Mathematics vol. 86, 257-277.
Index Terms

Computer Science
Information Sciences

Keywords

Dominating set Domination number Domination power of a vertex Support of a graph